Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

reactions after 2 month shots

my lil girl went tuesday for her 2 month shots and the past 2 days she has been doing great but today was the third day and since 4pm she has been fussin and its now 9pm we have finally got her to calm down a lil bit but she has been so so fussy..is it cus the shots?i called her ped and she wants to blame it on colic and she hasnt fussed with colic for over 3 weeks..im n the process of gettin doc switched..but i was jus wonderin if its normal to b this fussy after shots...ive been givin her tyenol and she has no fever...jus cryin like she is in bad pain ...most time when she cries we can comfort her but nothin helps now not a car ride bouncin nothin

Answer Question
 
Brinkleysmommy1

Asked by Brinkleysmommy1 at 8:44 PM on Jan. 1, 2009 in Babies (0-12 months)

Level 1 (0 Credits)
Answers (5)
  • yes it can b the shots
    Anonymous

    Answer by Anonymous at 8:48 PM on Jan. 1, 2009

  • Usually if there is going to be a reacgtion to shots, it happens within the first 48 hours after the shots. If there is no fever, she may still have an ear infection----not due to the shots. If you do not feel comfortable with you current pediatrition, the find a new one. My sons pediatrition would want to see my child to make sure there is no ear infection or other problem just to make me more assured.
    team21

    Answer by team21 at 8:50 PM on Jan. 1, 2009

  • It could be the shots but if they were going to have an effect on her I don't think it would be 3 days later. And thought it may not be colic, it also could be as colic can come and go.
    Anonymous

    Answer by Anonymous at 8:52 PM on Jan. 1, 2009

  • Also, remember having to get shots, and how sore it makes you??? I had to have a tentnus shot and I was nearly paralized with pain 2 days later.

    So, what I'm trying to say, lol, is she may be very sore. Try giving her a warm bath or a warm compress gently on the area and see if it helps. If this is the problem, it's going to be sore just to move her leg/arm, so try to not do that as much as possible!

    Good luck hope babe is feeling better. You can also probably give a dose of tylenol if she's in pain.
    Arkaidy

    Answer by Arkaidy at 9:21 PM on Jan. 1, 2009

  • After my babies 2 month shots, she was miserable for almost a week. Not only from fever but you have to consider that the Tetanus shot they get is very painful even after. If you don't move her legs back and forth like bicycle then the muscles can stiffen. Just do that at every diaper changing and some inbetween. I had to give mine Tylenol for almost a week round the clock. She'll get thru it but it sux. She's going for 4 month shots tomorrow. YUK!
    calliesmommie

    Answer by calliesmommie at 9:38 PM on Jan. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.